Journal of Differential Geometry

CR-submanifolds of a Kaehler manifold. II

Bang-yen Chen

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 16, Number 3 (1981), 493-509.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214436226

Digital Object Identifier
doi:10.4310/jdg/1214436226

Mathematical Reviews number (MathSciNet)
MR654640

Zentralblatt MATH identifier
0485.53051

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53B25: Local submanifolds [See also 53C40] 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Chen, Bang-yen. CR-submanifolds of a Kaehler manifold. II. J. Differential Geom. 16 (1981), no. 3, 493--509. doi:10.4310/jdg/1214436226. https://projecteuclid.org/euclid.jdg/1214436226


Export citation

References

  • [1] A. Bejancu, CR-submanifolds of a Kahler manifold. I, Proc. Amer. Math. Soc. 69 (1978) 135-142.
  • [2] A. Bejancu, M. Kon and K. Yano, CR-submanifolds of a complex space form, J. Differential Geometry 16 (1981) 137-145.
  • [3] E. Calabi, Metric Riemann surfaces, Annals of Math. Studies, No. 30, Princeton University Press, Princeton, 1953, 77-85.
  • [4] B. Y. Chen, CR-submanifolds of a Kahler manifold. I, J. Differential Geometry 16 (1981) 305-322.
  • [5] B. Y. Chen and K. Ogiue, Some extrinsic results for Kahler submanifolds, Tamkang J. Math. 4 (1973) 207-213.
  • [6] K. Yano and M. Kon, CR-sous-varietes d'un espace projectif complexe, C. R. Acad. Sci. Paris 288 (1979) 515-517.
  • [7] K. Yano, M. Kon and I. Ishihara, Anti-invariant submanifolds with flat normal connection, J. Differential Geometry 13 (1978) 577-588.

See also

  • Part I: Bang-yen Chen. CR-submanifolds of a Kaehler manifold. I. J. Differential Geom., Volume 16, Number 2, (1981), 305--322.